Welcome to WeightLossChat.org!   

Advertisments:




Iron Poisoning Symptoms...should I See A Doctor?

Diet Pill Discussion

Iron Poisoning Symptoms...should I See A Doctor?

Postby Shiraz » Sat Sep 16, 2017 1:46 am

I was told several months ago that I was anemic, and told to take a 27 mg pill along with a multivitamin that has 17mg.
So basically, 44mg a day.

I quit being vegetarian recently, and stopped taking the pills, thinking that my sudden diet change would even things out. But this morning I took my pills just in case.

I started having stomach pains, and around two hours later, suddenly threw up. Ever since then I've been shaking and very weak. But is 44mg enough to worry about really? Or will it just pass through my system if I wait it out?
Shiraz
 
Posts: 10
Joined: Sat Mar 01, 2014 6:48 am

Iron Poisoning Symptoms...should I See A Doctor?

Postby Ulger » Sat Sep 16, 2017 1:47 am

Go see a doctor. please
Ulger
 
Posts: 9
Joined: Sun Feb 02, 2014 12:24 pm

Iron Poisoning Symptoms...should I See A Doctor?

Postby Harmen » Sat Sep 16, 2017 1:50 am

I would contact poison control.
The number for them here in the US is 1800-222-1222.
They will be able to tell you far more than anyone on here.
Harmen
 
Posts: 10
Joined: Fri Mar 07, 2014 12:38 am


Return to Diet Pills & Supplements

cron